MAUDE Adverse Event Report: STERIS CORPORATION VERIFY; VERIFY STEAM INTEGRATING INDICATOR

STERIS CORPORATION VERIFY; VERIFY STEAM INTEGRATING INDICATOR
Model Number STEAM INTEGRATING
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices subject to the reported event have been discarded.Without the returned devices, a cause of the reported event cannot be determined.The dhr for the subject lot was reviewed and confirmed the lot was manufactured according to specifications; no abnormalities were noted.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch #(b)(4) that multiple verify steam integrating indicators failed to turn due to not having the solution in the indicator for it to change properly.No report of injury.

Brand Name
VERIFY
Common Device Name
VERIFY STEAM INTEGRATING INDICATOR
Manufacturer (Section D)
STERIS CORPORATION
11457 melrose ave
franklin park IL 60131
Manufacturer (Section G)
STERIS CORPORATION
11457 melrose ave
franklin park IL 60131
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4402597401
MDR Report Key24338230
Report Number3007412809-2026-00001
Device Sequence Number13209261
Product Code JOJ
UDI-Device Identifier10724995002104
UDI-Public(01)10724995002104(17)300201(10)225C
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTEAM INTEGRATING
Device Catalogue NumberPCC065
Device Lot Number(10)225C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown